# SDR USAA2013010300024

- Difficulty date: December 7, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK IN LEFT PYLON FORWARD SPAR UPPER SHEAR WEB AT NAC STA 227, LBL 5.  REPAIRED LEFT PYLON FORWARD SPAR UPPER SHEAR WEB AT NAC STA 227, LBL 5 IAW EO 5403T119, PG III-9, STEP G & E.
